Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 123, NWS Tallahassee, FL

November 8, 200714 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 8, 2007, 2:18 PM EST for 14 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Nov 9, 2007, 3:18 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2007, 2:18 PM EST (19:18 UTC)
In effect from
Nov 9, 2007, 3:18 AM EST
Expired
Nov 9, 2007, 6:00 PM EST
In force
15 hr
Issued by
NWS Tallahassee, FL
All 35 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2407 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 081918
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EST THU NOV 8 2007

...THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM
CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA...SOUTH CENTRAL
AND SOUTHWEST GEORGIA FOR POTENTIALLY LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO
5 PM EST /4 PM CST/ FRIDAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF LOW
RELATIVE HUMIDITIES...

.DISCUSSION...A VERY DRY AIRMASS WILL REMAIN OVER THE FORECAST
AREA TODAY. THIS DRY AIR WILL COMBINE WITH DAYTIME HEATING TO
PRODUCE RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE REGION
LATE THIS MORNING THROUGH THE AFTERNOON. THESE DRY CONDITIONS
WILL CONTINUE INTO THE DAY ON FRIDAY WITH CRITICAL FIRE WEATHER
CONDITIONS ONCE AGAIN POSSIBLE FOR PORTIONS OF THE AREA...
ESPECIALLY ACROSS NORTHERN FLORIDA.

FLZ007-009>019-026>029-034-090330-
/O.UPG.KTAE.FW.A.0100.071109T1800Z-071109T2200Z/
/O.NEW.KTAE.FW.W.0123.071109T1500Z-071109T2200Z/
/O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM
EST /4 PM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 5 PM
EST /4 PM CST/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EST /5 PM CST/ THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>128-142>145-155>157-090330-
/O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
/O.CON.KTAE.FW.W.0122.000000T0000Z-071108T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-EARLY-MILLER-BAKER-MITCHELL-
SEMINOLE-DECATUR-GRADY-
218 PM EST THU NOV 8 2007 /118 PM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ129>131-146>148-158>161-090330-
/O.NEW.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-
LANIER-
218 PM EST THU NOV 8 2007

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. 


A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

12-WATSON
3 follow-up statements
000 
WWUS82 KTAE 082345
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 PM EST THU NOV 8 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 5 PM EST /4 PM CST/ FRIDAY FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA FOR LOW
RELATIVE HUMIDITY...

.DISCUSSION...A VERY DRY AIRMASS WILL COMBINE WITH AFTERNOON
HEATING TO PRODUCE RED FLAG CONDITIONS FRIDAY IN THE FLORIDA BIG
BEND AND PANHANDLE. CONDITIONS WILL BE MARGINAL IN SOUTHWEST AND
SOUTH CENTRAL GEORGIA AND SOUTHEAST ALABAMA...SO THE FIRE WEATHER
WATCH HAS NOT YET BEEN UPGRADED TO A WARNING. 

FLZ007-009>019-026>029-034-091130-
/O.CON.KTAE.FW.W.0123.071109T1500Z-071109T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
645 PM EST THU NOV 8 2007 /545 PM CST THU NOV 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 5 PM EST /4 PM CST/ FRIDAY FOR LOW RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY WILL DROP BELOW THE CRITICAL 35 PERCENT LEVEL
LATE FRIDAY MORNING OR EARLY AFTERNOON...AND REMAIN BELOW THIS
LEVEL FOR 4 OR MORE CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-091130-
/O.CON.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
645 PM EST THU NOV 8 2007 /545 PM CST THU NOV 8 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW 
RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY MAY DROP BELOW THE CRITICAL 25 PERCENT LEVEL
EARLY FRIDAY AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR 3 TO 4
HOURS. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
000 
WWUS82 KTAE 090818
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 AM EST FRI NOV 9 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM 
EST /5 PM CST/ OR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA 
PANHANDLE AND FLORIDA BIG BEND FOR EXPECTED LONG DURATIONS OF LOW 
RELATIVE HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR A PORTION 
OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

.DISCUSSION...A VERY DRY AIRMASS WILL REMAIN IN PLACE TODAY 
PRODUCING RED FLAG CONDITIONS ACROSS A LARGE PORTION OF THE
REGION. LOW LEVEL MOISTURE WILL INCREASE OVER THE AREA ON
SATURDAY...WITH ONLY A SMALL PORTION OF THE FLORIDA BIG BEND
POSSIBLY EXPERIENCING RED FLAG CONDITIONS.

GAZ127>131-146>148-158>161-090930-
/O.CAN.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
318 AM EST FRI NOV 9 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY
ARE NO LONGER EXPECTED. 

$$

ALZ065>069-GAZ120>126-142>145-155>157-092045-
/O.UPG.KTAE.FW.A.0101.071109T1700Z-071109T2100Z/
/O.EXB.KTAE.FW.W.0123.071109T1800Z-071109T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE-
DECATUR-GRADY-
318 AM EST FRI NOV 9 2007 /218 AM CST FRI NOV 9 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM
EST /5 PM CST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST
/5 PM CST/ THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FLZ016>019-027-028-092045-
/O.NEW.KTAE.FW.A.0102.071110T1800Z-071110T2300Z/
/O.EXT.KTAE.FW.W.0123.071109T1700Z-071109T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-
318 AM EST FRI NOV 9 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>015-026-029-034-092045-
/O.EXT.KTAE.FW.W.0123.071109T1700Z-071109T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-LAFAYETTE-DIXIE-
318 AM EST FRI NOV 9 2007 /218 AM CST FRI NOV 9 2007/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 6 PM EST /5 PM CST/ THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 091933
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
233 PM EST FRI NOV 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ 
FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA DUE TO EXPECTED 
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ 
THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA 
BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY FOR 
INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA 
BIG BEND FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 
PERCENT...

.DISCUSSION...LOW LEVEL MOISTURE WILL INCREASE AHEAD OF A COLD
FRONT ON SATURDAY...WITH A PORTION OF THE FLORIDA BIG BEND 
EXPERIENCING RED FLAG CONDITIONS. ALSO...HIGHER TRANSPORT WINDS 
ON SATURDAY WILL CREATE HIGH DISPERSIONS. AFTER THE FRONTAL 
PASSAGE...DRIER AIR WILL ONCE AGAIN BRING POSSIBLE RED FLAG 
CONDITIONS TO MUCH OF NORTH FLORIDA ON SUNDAY.

FLZ016>019-027-028-101130-
/O.UPG.KTAE.FW.A.0102.071110T1800Z-071110T2300Z/
/O.NEW.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/
/O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/
/O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-
233 PM EST FRI NOV 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. A
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
EST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ029-101130-
/O.NEW.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/
/O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/
/O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/
LAFAYETTE-
233 PM EST FRI NOV 9 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. A
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
EST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>015-026-034-101130-
/O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/
/O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-DIXIE-
233 PM EST FRI NOV 9 2007 /133 PM CST FRI NOV 9 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
EST /5 PM CST/ THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>126-142>145-155>157-092300-
/O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE-
DECATUR-GRADY-
233 PM EST FRI NOV 9 2007 /133 PM CST FRI NOV 9 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 12:40 PM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Nov 8, 12:40 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1240 PM EST THU NOV 8 2007

.SYNOPSIS...SKIES REMAIN GENERALLY CLEAR ACROSS THE CWA EARLY THIS
AFTERNOON WITH TEMPS RECOVERING WELL FROM THE COLD EARLY MORNING
LOWS. AT THE TALLAHASSEE REGIONAL AIRPORT...THE LOW TEMP REACHED 27
DEGREES THIS MORNING WHICH MISSED THE RECORD BY JUST 1 DEGREE (26
SET IN 1976). SOME CIRRUS IS STREAMING SE FROM NORTHERN AL AND
GA...BUT MOST OF IT IS EITHER REMAINING TO OUR N OR DISSIPATING AS
IT REACHES THE DRIER AIR OVER OUR CWA. OVER THE COASTAL WATERS...
WITH THE SFC RIDGE BUILDING IN RIGHT TO THE N OF THE MARINE AREA...
THE NE WINDS HAVE RELAXED TO THE 5 TO 10 KT RANGE WITH 1-3 FT SEAS.

&&

.SHORT TERM...WITH NO SENSIBLE WX TO SPEAK OF OVER THE NEXT FEW
DAYS...TEMPS WILL CONTINUE TO BE THE FOCUS OF THE FCST FOR THE
REMAINDER OF THE WEEK AND UPCOMING WEEKEND. ALTHOUGH IT IS CLEAR
THAT A STEADY MODERATING TREND WILL BECOME ESTABLISHED OVER THE
REGION...LOW TEMPS WILL BE A CONCERN FOR PARTS OF THE AREA ONCE
AGAIN TONIGHT. ALTHOUGH ANOTHER WIDESPREAD FREEZE IS NOT EXPECTED...
THE COLDEST INTERIOR LOCATIONS MAY BRIEFLY DROP BELOW 32 ONCE AGAIN
OVERNIGHT. FURTHERMORE...WITH T/TD SPREADS LIKELY TO BE CLOSER
TONIGHT...CONDITIONS MAY BE MORE FAVORABLE FOR FROST FORMATION OVER
THE INTERIOR...SO WILL INTRODUCE PATCHY FROST INTO THE GRIDS.
DAYTIME HIGHS SHOULD THREATEN THE 70 DEGREE MARK ON FRIDAY...BEFORE
SOARING BACK INTO THE MID 70S OVER THE WEEKEND.

&&

.LONG TERM...GLOBAL MODELS ARE IN FAIRLY GOOD AGREEMENT WITH RESPECT
TO THE OVERALL PATTERN FOR THE END OF THE WEEKEND INTO THE FIRST
PART OF THE WORK WEEK. SUNDAY AND MONDAY  SHOULD FIND OUR FORECAST
AREA ENJOYING BOTH MID/UPPER LEVEL AND SURFACE RIDGING. SHOULD BE A
PLEASANT PERIOD WITH HIGH TEMPS REACHING THE LOWER AND MIDDLE 70S
AND LOWS NEAR CLIMO UNDER PARTLY CLOUDY SKIES. PATTERN STILL MOSTLY
DRY INTO THE DAY TUESDAY. FROM LATE TUESDAY THROUGH THE REMAINDER OF
THE FORECAST PERIOD CONFIDENCE BECOMES QUITE LOW. GUIDANCE HAS BEEN
SHOWING A TROUGH/SYSTEM TRYING TO DEVELOP OVER THE PLAINS EARLY IN
THE WEEK FOR SEVERAL DAYS NOW...HOWEVER NO MODEL HAS BEEN ABLE TO
LOCK ONTO A CONSISTENT EVOLUTION FOR THE SYSTEM. THE ECMWF HAS BEEN
MOST INCONSISTENT WITH SIGNIFICANT DIFFERENCES FROM RUN TO RUN. THE
LATEST 08/00Z RUN OF THE ECMWF HAS CHANGED ONCE AGAIN WITH A MUCH
DIFFERENT SOLUTION FROM EVEN YESTERDAYS 12Z RUN. FOR CONTINUITY SAKE
AND SINCE IT SEEMS TO HAVE SOME SUPPORT FROM THE 00Z CANADIAN
MODEL...WILL BASE THE END OF THE FORECAST PERIOD ON THE GFS. THE
DETAILS ARE TRIVIAL DUE TO THE UNCERTAINTY IN THE FORECAST...HOWEVER
THERE WILL THE THE POTENTIAL FOR A ROUND OF SHOWERS/TSTORMS TUESDAY
NIGHT OR WEDNESDAY AS A COLD FRONT PUSHES THROUGH THE AREA. WITH
THIS SCENARIO THE MIDWEEK PERIOD WOULD END UP RATHER WARM WITH
SOUTHERLY FLOW AHEAD OF THE FRONT FOLLOWED BY ANOTHER COOL DOWN FOR
THURSDAY.

&&

.AVIATION...OTHER THAN A TOUCH OF CIRRUS POSSIBLE...ESPECIALLY TO
THE N AND W...NEARLY UNLIMITED VFR CONDITIONS ARE EXPECTED AT THE
TERMINALS THROUGH THE PERIOD.

&&

.MARINE...WITH THE ESTABLISHED SFC RIDGE VERY SLOW TO VACATE THE
COASTAL WATERS...THE LIGHT WINDS AND SEAS SHOULD HOLD THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK.

&&

.FIRE WX...WATCHING EASTERN SECTIONS OF SW GA VERY CLOSELY THIS
AFTN...AS THE AREAS NOT CURRENTLY IN THE RED FLAG WARNING MAY COME
DANGEROUSLY CLOSE TO VERIFYING. HOWEVER...HIGHER TDS TO THE N OVER
S CAROLINA MAY KEEP THIS AREA JUST ABOVE 25%...SO WILL LEAVE AS
UNTIL FURTHER NOTICE. ON FRIDAY...THE FL BIG BEND AND PANHANDLE
SHOULD EASILY REACH CRITERIA ONCE AGAIN SO WILL UPGRADE THE CURRENT
WATCH...AND WILL NEED TO ISSUE A FIRE WX WATCH FOR ALL OF GA AND AL
FOR MARGINAL DURATIONS BELOW 25% RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  31  71  39  76  48 /   0   0   0   0   0
PANAMA CITY  40  70  51  77  52 /   0   0   0   0   0
DOTHAN       35  71  47  75  47 /   0   0   0   0   0
ALBANY       33  70  44  76  45 /   0   0   0   0   0
VALDOSTA     34  70  39  76  45 /   0   0   0   0   0
CROSS CITY   36  73  41  76  47 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING THIS AFTN FOR ALL ZONES.
     FIRE WX WATCH FRI AFTN ALL ZONES.
GA...RED FLAG WARNING THIS AFTN ALL BUT EASTERN ZONES.
     FIRE WX WATCH FRI AFTN ALL ZONES.
FL...RED FLAG WARNING THIS AFTN ALL ZONES.
     RED FLAG WARNING FRIDAY AFTN ALL ZONES.

GM...NONE.

PUBLIC/MARINE...GOULD
AVIATION/FIRE WX...WATSON
LONG TERM...MROCZKA
Hazardous weather outlook, Nov 8, 5:04 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 AM EST THU NOV 8 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-091015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
504 AM EST THU NOV 8 2007 /404 AM CST THU NOV 8 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

DAY ONE...TODAY AND TONIGHT...

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST (8 AM CST) THIS
MORNING ACROSS ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
...AND ALL OF THE FLORIDA BIG BEND...SOUTHWEST GEORGIA AND SOUTHEAST
ALABAMA. COLDEST INLAND TEMPERATURES AROUND SUNRISE WILL APPROACH
THE MID 20S.

A VERY DRY AIRMASS REMAINS ACROSS THE FORECAST AREA. THIS WILL
RESULT IN VERY LOW RELATIVE HUMIDITY READINGS REGION WIDE LATE THIS
MORNING INTO THE EARLY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND...FOR ALL OF SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA AND FOR A FEW COUNTIES IN SOUTH
CENTRAL GEORGIA.

CALM WINDS...DRY AIR AND CLEAR SKIES ARE AGAIN FORECAST FOR TONIGHT.
LIKE LAST NIGHT...TEMPERATURES WILL AGAIN DROP RAPIDLY AFTER SUNSET.
NORMALLY COLDER INLAND LOCATIONS MAY SEE PATCHY FROST AND
TEMPERATURES FALL TO NEAR OR SLIGHTLY BELOW THE FREEZING MARK FOR A
COUPLE OF HOURS AROUND SUNRISE FRIDAY MORNING. OUTSIDE OF THESE
AREAS...A FEW NORMALLY COOLER LOCATIONS MAY APPROACH THE FREEZING
MARK TOWARD SUNRISE. ALTHOUGH A FREEZE WATCH HAS NOT BEEN ISSUED...
EMERGENCY MANGERS AND OTHER INTERESTED PARTIES SHOULD MONITOR THE
WEATHER IN CASE TEMPERATURES ARE COLDER THAN FORECAST AND ANOTHER
FREEZE WARNING IS NECESSARY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FIRE WEATHER CONCERNS WILL ONCE AGAIN BE IN THE FORECAST FOR ALL OF
THE FLORIDA ZONES FRIDAY AFTERNOON. THUS...A FIRE WEATHER WATCH IS
IN EFFECT FOR THIS AREA INTO EARLY EVENING. FIRE WEATHER CONCERNS
ARE NOT EXPECTED ON SATURDAY OR SUNDAY. THE NEXT CHANCE FOR RAINFALL
IN THE FORM OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED TO ARRIVE
TUESDAY INTO WEDNESDAY AS A POTENTIAL SYSTEM MOVES EAST ALONG THE
GULF COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:18 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more13 hr

Nearby

Red Flag Warnings in Florida, 2007Red Flag Warnings in Georgia, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.